HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.10 (1997) >

Title :The Homfly invariant of closed tangles
Authors :Kosuda, Masashi
Authors alternative :小須田, 雅
Issue Date :27-Dec-1997
Abstract :In the papers [3,4], the author constructed a complete set of irreducible representations of the Hecke category. These representations also define invariants of oriented tangles. Since links are special examples of the oriented tangles, their invariant, which eventually coincides with the HOMFLY invariant of links, can be calculated by the same method. In this article, we calculate the invariant of the Hopf link, the Whitehead link and the Borromean link by this new method.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15050
Citation :Ryukyu mathematical journal Vol.10 p.1 -22
Appears in Collections:Vol.10 (1997)

Files in This Item:

File Description SizeFormat
Vol10p001.pdf5482KbAdobe PDFView/Open